Convergence analysis of a coupled method for time-dependent convection–diffusion equations. Riviere, B. & Yang, X. Numerical Methods for Partial Differential Equations, 30(1):133–157, 2014.
bibtex   
@Article{RiviereYang2014,
  Title                    = {Convergence analysis of a coupled method for time-dependent convection–diffusion equations},
  Author                   = {B. Riviere and X. Yang},
  Journal                  = {Numerical Methods for Partial Differential Equations},
  Year                     = {2014},
  Number                   = {1},
  Pages                    = {133–157},
  Volume                   = {30},

  Keywords                 = {Transport, Convection–Diffusion, Finite Volume}
}

Downloads: 0